# SDR ASOA2014102811556

- Difficulty date: October 6, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,704 hours, 18,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT AT 349, CORRODED JUST AFT OF SERVICE DOOR.  REPAIRED IAW REO 670-53-00-390 AND REO 670-53-00-390.
